Diltiazem Side Effects
The Diltiazem side effects range from some common adverse reactions that many drugs share, to more serious conditions that need to be shared with a doctor immediately. Diltiazem is a drug created to combat high blood pressure and angina (chest pain). Apparently, Diltiazem is a not a cure for chest pain and high blood pressure, it just controls them. This means that you'll probably stay on a pretty rigid regimen of ingesting said drug, Diltiazem. Because of this, you should know of the possible side effects you can have from taking Diltiazem.
- Dizziness or lightheadedness, becoming flush, getting headaches. These side effects can be rather common with any drug. As long as they aren't too severe, you should have nothing to worry about. This is probably why most drugs recommend not operating heavy machinery while taking them.
- Weakness or slow heartbeat. Because the drug controls your overall blood pressure, these side effects shouldn't come as surprise. Although, your heart isn't something to play with. So, you should monitor yourself if you get these side effects.
- Vomiting, diarrhea, and constipation. Once again, these particular side effects of Diltiazem mirror those of many other drugs. Vomiting, diarrhea, and constipation are reactions your body can go through when it's faced with an outside element it's not used to, i.e. the drug. As long as you're not constantly feeling these side effects, you should be OK.
- Nasal congestion and cough. These two side effects are also from your body trying to expel anything foreign. If you experience these side effects, make sure to monitor them.
- Severe reactions. These are the side effects you just cant play with. Experiencing any of the aforementioned side effects of Diltiazem at a severe, chronic rate is not good. You should tel a doctor immediately. You should also be on the look out for severe chest pain, and the swelling of different body parts. If you develop any abnormal bruising, yellowing of the skin or a harsh pain in the stomach, you need to seek medical attention as well.